Alert archive / Florida / Small Craft Advisories in 2023
Small Craft Advisory 21, NWS Tallahassee, FL
NWS Tallahassee, FL issued this small craft advisory at Apr 13, 2023, 2:00 PM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Apr 13, 2023, 2:00 PM EDT (18:00 UTC)
- Expired
- Apr 13, 2023, 8:00 PM EDT
- In force
- 6 hr
- Issued by
- NWS Tallahassee, FL
The text
As transmitted.
481 WHUS72 KTAE 131800 MWWTAE URGENT - MARINE WEATHER MESSAGE National Weather Service Tallahassee FL 200 PM EDT Thu Apr 13 2023 GMZ750-752-755-770-772-775-140000- /O.EXP.KTAE.SC.Y.0019.000000T0000Z-230413T1800Z/ /O.NEW.KTAE.SC.Y.0021.230413T1800Z-230414T0000Z/ Coastal waters from Mexico Beach to Okaloosa Walton County Line FL out 20 NM- Coastal waters from Mexico Beach to Apalachicola FL out 20 NM- Coastal Waters From Ochlockonee River to Apalachicola Fl out to 20 Nm- Waters from Mexico Beach to Okaloosa Walton County Line FL from 20 to 60 NM- Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM- Waters from Suwannee River to Apalachicola FL from 20 to 60 NM- 200 PM EDT Thu Apr 13 2023 /100 PM CDT Thu Apr 13 2023/ ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... ...SMALL CRAFT ADVISORY HAS EXPIRED... * WHAT...Seas around 7 to 8 feet. * WHERE...Gulf waters from the Walton-Okaloosa County line to the Ochlockonee River out 60 nautical miles. * WHEN...Until 8 PM EDT /7 PM CDT/ this evening. * IMPACTS...A Small Craft Advisory means that wind speeds of 20to 33 knots, or seas of 7 feet or greater, are expected toproduce hazardous conditions for small craft. These hazardousconditions may result in poor vessel handling and steeringresponse, broaching, overturned dinghies and kayaks, slips andfalls on slippery decks, rub damage along docks and seawalls, and dragging anchors. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
1 follow-up statement
996 WHUS72 KTAE 131802 MWWTAE URGENT - MARINE WEATHER MESSAGE National Weather Service Tallahassee FL 202 PM EDT Thu Apr 13 2023 GMZ752-755-772-775-131915- /O.CAN.KTAE.SC.Y.0021.000000T0000Z-230414T0000Z/ Coastal waters from Mexico Beach to Apalachicola FL out 20 NM- Coastal Waters From Ochlockonee River to Apalachicola Fl out to 20 Nm- Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM- Waters from Suwannee River to Apalachicola FL from 20 to 60 NM- 202 PM EDT Thu Apr 13 2023 /102 PM CDT Thu Apr 13 2023/ ...SMALL CRAFT ADVISORY IS CANCELLED... Seas have fallen below 7 feet and winds have subsided. $$ GMZ750-770-140000- /O.CON.KTAE.SC.Y.0021.000000T0000Z-230414T0000Z/ Coastal waters from Mexico Beach to Okaloosa Walton County Line FL out 20 NM- Waters from Mexico Beach to Okaloosa Walton County Line FL from 20 to 60 NM- 102 PM CDT Thu Apr 13 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Seas around 7 to 8 feet. * WHERE...Gulf waters from the Walton-Okaloosa County line to the Ochlockonee River out 60 nautical miles. * WHEN...Until 8 PM EDT /7 PM CDT/ this evening. * IMPACTS...A Small Craft Advisory means that wind speeds of 20 to 33 knots, or seas of 7 feet or greater, are expected to produce hazardous conditions for small craft. These hazardous conditions may result in poor vessel handling and steering response, broaching, overturned dinghies and kayaks, slips and falls on slippery decks, rub damage along docks and seawalls, and dragging anchors. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Apr 13, 1:10 PM EDT, 50 minutes earlier.
Area forecast discussion, Apr 13, 1:10 PM EDT, 50 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
110 PM EDT Thu Apr 13 2023
...New AVIATION...
.UPDATE...
Issued at 1103 AM EDT Thu Apr 13 2023
Quite a forecast update this morning with a lot of moving pieces.
We'll start with the severe threat.
Severe: A band of showers with a few embedded thunderstorms
stretches from about Bainbridge to west of Perry and offshore.
It's this band that we'll be watching as it moves into the Georgia
counties this afternoon. SPC upgraded southwest Georgia to an
Enhanced Risk of severe weather (level 3 of 5) for the threat of
tornadoes, damaging wind gusts, and hail. However, the severe
threat is rather conditional. We're waiting to see how much the
atmosphere destabilizes and how quickly this happens. The warm
front remains near or just south of the Florida state border, and
is forecast to lift northward, which should destabilize the
atmosphere. However, there's a decent bit of mid-level dry air and
shear isn't overly impressive. The shear may be locally maximized
near the warm front as that is where there will be a bit more
turning of the winds. Thus, the severe threat is very conditional,
but if all things come in line, we'll see an increased severe
potential this afternoon across southwest Georgia. This should
exit our area after about 5pm ET.
Non-severe: Behind this band, we're seeing a dry slot take hold,
and we are seeing clearing skies. This will allow temperatures to
warm up this afternoon. We'll also see efficient mixing as low-
level lapse rates steepen with stronger winds aloft. Thus, have
expanded the Wind Advisory into southeast Alabama and extended it
until 1pm CT. We'll have to see if this needs any extension, but
the low pressure system over southwest Alabama should gradually
weaken through the day, allowing the pressure gradient to also
relax. Have dropped rain chances considerable over the Alabama and
Florida Panhandle counties as redevelopment appears doubtful. Also
extended the Small Craft Advisory for the waters, but that part is
covered in the marine section below.
Young
&&
.NEAR TERM...
(Today through Friday) Issued at 348 AM EDT Thu Apr 13 2023
An upper low and attendant surface low will continue to lift out
of the Gulf of Mexico this morning into the afternoon. Additionally,
the associated warm front will continue to lift north across the
CWA as the day progresses beginning with a large swath of stratiform
rain before bringing strong to severe storms across the area with
the main hazards being a few tornadoes and damaging wind gusts.
Much of the area has been upgraded to a Slight Risk via the SPC
with the entire CWA inside a 2% tornado threat and a 5% tornado
threat encompassing most of our SW GA counties. A 15% damaging
wind risk has also been outlined over just about the entire CWA.
In the morning hours as the surface low moves onshore, a triple
point feature appears to develop which may generate enough forcing
for a few storms to form near our western FL Panhandle counties.
In addition, low level shear will be noticeably higher versus
other areas within the CWA due to surface wind backing near the
triple point region which is evident in the hodographs and
localized 0-1km SRH ranging from 200-300m2/s2. However, this may
be short lived as models depict the instability advecting north at
a slow pace resulting in the storms either maturing briefly
before encountering stable air or struggling to mature as a whole.
Regardless, a brief tornado appears possible in our FL Panhandle
Counties.
In our SE AL and SW GA counties, the environment will be much more
favorable for severe storms in the afternoon and early evening
hours. Models indicate a large area across our SW GA counties into
our SE AL counties where 3CAPE ranges from 100-200J/kg with 0-3km
LR's averaging around 7.5C/km. However, despite the small hodograph
size, they remain quite curved in the lower levels generating 0-3km
SRH values around 100-200m2/s2 and 0-3km bulk shear around 25kts.
Supercells appear possible in this environment with a few tornadoes
possible.
Isolated showers and thunderstorms appear possible into the evening,
though coverage will be quite limited. Surface winds will clock to
southwesterly through Saturday morning which will help retain some
moisture in the area. Upper ridging will build back in and mix out
the clouds, bringing in clearer skies come Friday evening.
&&
.SHORT TERM...
(Friday night through Saturday night)
Issued at 348 AM EDT Thu Apr 13 2023
Weak upper level ridging is forecast for Saturday but will
gradually be pushed out of the region as a trough over the MS
River Valley moves east. Ahead of this trough, models depict a
shortwave that forms over the Gulf. Current forecast suggests much
of the region will remain dry through the morning, with chances
for showers and thunderstorms possible for SE AL, the FL
Panhandle, and the W portion of the FL Big Bend. NBM seemed to do
a decent job highlighting the possibility of precipitation since
no model or ensemble has the same solution.
&&
.LONG TERM...
(Sunday through Wednesday)
Issued at 348 AM EDT Thu Apr 13 2023
Ensembles and guidance show a trough and associated cold front
moving through the SE on Sunday. This should bring a decent shot
at showers and thunderstorms to the region. Guidance doesn't look
too favorable for severe weather at this time, but we're starting
to get in range of the CAMs so that could change. Behind the
front, high pressure returns leading to dry weather for the first
half of the work week. Cooler overnight temperatures will be
briefly observed as lows 40s and 50s. Highs bounce from the upper
70s to low 80s Sunday, to the mid to upper 70s on Monday, and then
back into the upper 70s to mid 80s for Tuesday and Wednesday.
&&
.AVIATION...
(18Z TAFS)
Issued at 104 PM EDT Thu Apr 13 2023
A band of SHRA/TSRA stretches from near ABY to VLD, moving
generally northeastward. A brief drop in vsbys and cigs is
possible as the storms move through as well as an uptick in winds.
VFR conditions will then prevail at all sites through the rest of
the afternoon with gusty southerly winds of 20 to 25 kt. Winds
will subside after 00z. Cigs will drop to MVFR or IFR at most
sites with some patchy fog possible as well. Expect cigs and vsbys
to improve after 14z back to MVFR and eventually VFR. Winds will
be lighter out of the southwest Friday.
&&
.MARINE...
Issued at 1103 AM EDT Thu Apr 13 2023
We continue to see gusty winds outside of thunderstorms this
morning over the waters with some areas sustained around 20 kt
with gusts up to 30 kt. Additionally, seas remain around 7 to 10
feet over the western waters as Buoy 42039 has been reporting a
wave height around 9-10 feet this morning. The Small Craft
Advisory has been extended until 1pm CT/2pm ET, but could be
extended longer if seas take longer to subside.
Bands of showers and thunderstorms remain forecast, with
potential for brief wind gusts to 50 knots and waterspouts. The
best chance for showers and storms will be over the eastern waters
for the rest of the day. Winds and seas will quickly decrease
later in the day with winds generally remaining light and
southerly through the weekend. A cold front will move across the
waters on Sunday.
&&
.FIRE WEATHER...
Issued at 348 AM EDT Thu Apr 13 2023
Deep moisture associated with an incoming surface low will
spread over the region today. Scattered showers and thunderstorms
will occur across the entire area today into the morning on Friday.
High dispersions are expected today in our FL Panhandle counties, SE
AL counties, and our south-central GA counties. High dispersions
across the entire area will also be possible on Friday.
&&
.HYDROLOGY...
Issued at 348 AM EDT Thu Apr 13 2023
The rain forecast has decreased again with rain abouts generally
ranging from 0.40 to 0.80 inches of rain along and west of the
Apalachicola and Flint rivers while areas east are generally
around 0.25 to 0.75. The exception being Taylor, Lafayette, and
Dixie counties where amounts range from 0.00 to 0.25 inches of
rain. The Excessive Rainfall Outlook from WPC has been trimmed
back as a result removing the SE FL Big Bend from the Marginal
Risk. There is still quite a bit uncertainty that we will get any
flooding as it heavily depends on how the bands of showers and
thunderstorms set up today. This could lead to nuisance flooding
and perhaps very localized flash flooding. Confidence remains low
on timing and placement of precipitation bands.
The next chance for rain arrives late into the weekend as a weak
shortwave trough followed by a cold front moves through the
region. This may bring some showers and thunderstorms to the
region but there are no flooding concerns with this system at this
time.
Rivers remain in good shape.
A note on coastal flooding, the area of concern is Apalachicola.
Tides peaked around 1.02 feet today and seemed to have a 2.3 ft
anomaly couple of hours ago. If this remains around 2 feet we
could see minor coastal flooding at Apalachicola later this
afternoon. Confidence is low but it will need to be something to
watch as winds shift from the east to the southeast and south.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage (while following all
local, state, and CDC guidelines) by calling the office or tweeting
us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 80 62 81 58 / 60 20 10 0
Panama City 76 65 76 64 / 60 40 0 0
Dothan 79 59 77 55 / 50 30 10 0
Albany 77 59 77 57 / 70 50 10 0
Valdosta 80 62 80 58 / 70 20 10 0
Cross City 84 63 80 59 / 50 20 10 0
Apalachicola 76 66 75 65 / 60 30 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory until 1 PM CDT this afternoon for FLZ007>010-012-
108-112.
High Rip Current Risk through late tonight for FLZ108-112-114-
115.
GA...None.
AL...Wind Advisory until 1 PM CDT this afternoon for ALZ065-066-068.
GM...Small Craft Advisory until 2 PM EDT /1 PM CDT/ this afternoon
for GMZ750-752-755-770-772-775.
&&
NEAR TERM...Worster
SHORT TERM...KR
LONG TERM....KR
AVIATION...Young
MARINE...Young
FIRE WEATHER...Worster
HYDROLOGY...KRIn the hours before
Special weather statement, Apr 13, 12:04 PM EDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1204 PM EDT Thu Apr 13 2023
FLZ028-029-034-128-134-131700-
Coastal Dixie FL-Inland Taylor FL-Inland Dixie FL-Coastal Taylor FL-
Lafayette FL-
1204 PM EDT Thu Apr 13 2023
...Strong thunderstorms will impact portions of southwestern
Lafayette, Dixie and eastern Taylor Counties through 100 PM EDT...
At 1204 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 18 miles northwest of Steinhatchee to near
Horseshoe Point. Movement was northeast at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Cross City, Steinhatchee, Perry, Horseshoe Point, Horseshoe Beach,
Pinland, Tennille, Shamrock, Jug Island, Clara, Cross City Airport,
Dekle Beach, Jonesboro, Jack Lee Island, Foley, Salem, Perry-Foley
Airport, Cedar Island, Fish Creek and Cooks Hammock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 200 PM EDT for Big Bend of
Florida.
&&
LAT...LON 2940 8321 2937 8332 2942 8340 2952 8348
2960 8349 2969 8363 2983 8372 3009 8358
3018 8349 2963 8296
TIME...MOT...LOC 1604Z 210DEG 26KT 2981 8365 2940 8333
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
99-OLIVERSpecial weather statement, Apr 13, 12:13 PM EDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1213 PM EDT Thu Apr 13 2023
GAZ158-159-131645-
Brooks GA-Thomas GA-
1213 PM EDT Thu Apr 13 2023
...A strong thunderstorm will impact portions of eastern Thomas and
west central Brooks Counties through 1245 PM EDT...
At 1213 PM EDT, Doppler radar was tracking a strong thunderstorm near
Boston, or 9 miles southeast of Thomasville, moving north at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Boston, Pavo, Coolidge, Barwick, Thomasville Municipal A/P, Dillon,
Everett, Patten, Eason, Oaklawn, Merrillville, Hollis and Newark.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 200 PM EDT for south central
Georgia.
&&
LAT...LON 3070 8380 3072 8391 3084 8391 3102 8390
3097 8368
TIME...MOT...LOC 1613Z 193DEG 30KT 3074 8386
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
99-OLIVERSpecial weather statement, Apr 13, 12:35 PM EDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1235 PM EDT Thu Apr 13 2023
GAZ125-127-144>146-131715-
Worth GA-Colquitt GA-Baker GA-Dougherty GA-Mitchell GA-
1235 PM EDT Thu Apr 13 2023
...Strong thunderstorms will impact portions of Dougherty, eastern
Mitchell, northeastern Baker, northwestern Colquitt and southwestern
Worth Counties through 115 PM EDT...
At 1234 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Newton to near Pelham. Movement was north
at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Newton, Albany, Putney, Camilla, Baconton, Doerun, East Albany,
Marine Corps Logistics Base, Walker, Sale City, Bridgeboro, Flint,
Radium Springs, Lockett Crossing, South Albany, Southwest Ga Regional
A/P, Parkerville, Cotton, Lester and Pritchetts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 200 PM EDT for south central
and southwestern Georgia.
&&
LAT...LON 3162 8430 3161 8417 3153 8400 3140 8389
3121 8392 3113 8400 3108 8407 3133 8436
3147 8438 3157 8437
TIME...MOT...LOC 1634Z 172DEG 32KT 3133 8430 3115 8410
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
99-OLIVERSpecial weather statement, Apr 13, 12:47 PM EDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1247 PM EDT Thu Apr 13 2023
FLZ019-GAZ147-159-160-131730-
Madison FL-Brooks GA-Lowndes GA-Cook GA-
1247 PM EDT Thu Apr 13 2023
...A strong thunderstorm will impact portions of north central
Madison, south central Cook, western Lowndes and central Brooks
Counties through 130 PM EDT...
At 1247 PM EDT, Doppler radar was tracking a strong thunderstorm 11
miles southeast of Quitman, moving north at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Valdosta, Hahira, I-75 At Exit 16, Moody Air Force Base, Remerton,
Morven, Barney, Barretts, Pinetta, Valdosta Regional Airport,
Kinderlou, Nankin, I-75 At Exit 29, Clyattville, Blue Springs, I-75
At Exit 22 and I-75 At Exit 11.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 200 PM EDT for Big Bend of
Florida...and south central Georgia. A Tornado Watch also remains in
effect until 700 PM EDT for south central Georgia.
&&
LAT...LON 3059 8334 3062 8352 3069 8354 3085 8354
3106 8353 3100 8318 3075 8325
TIME...MOT...LOC 1647Z 188DEG 31KT 3066 8343
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
99-OLIVERSpecial weather statement, Apr 13, 12:53 PM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1253 PM EDT Thu Apr 13 2023
FLZ029-034-131745-
Inland Dixie FL-Lafayette FL-
1253 PM EDT Thu Apr 13 2023
...A strong thunderstorm will impact portions of southeastern
Lafayette and northeastern Dixie Counties through 145 PM EDT...
At 1253 PM EDT, Doppler radar was tracking a strong thunderstorm over
Cross City, moving north at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Cross City, Shamrock, Cross City Airport, Old Town, Hatch Bend,
Eugene, Fletcher, Guaranto Springs and Fletcher Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2985 8289 2983 8289 2981 8293 2980 8292
2976 8295 2973 8295 2972 8294 2972 8296
2970 8294 2970 8296 2964 8296 2949 8304
2954 8322 2972 8318 2997 8310 2989 8292
2990 8290 2988 8288
TIME...MOT...LOC 1653Z 202DEG 27KT 2960 8311
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
99-OLIVERSpecial weather statement, Apr 13, 1:35 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
135 PM EDT Thu Apr 13 2023
GAZ125>131-146>148-160-161-131845-
Berrien GA-Tift GA-Lanier GA-Worth GA-Lowndes GA-Colquitt GA-Lee GA-
Dougherty GA-Irwin GA-Cook GA-Turner GA-Ben Hill GA-
135 PM EDT Thu Apr 13 2023
...Strong thunderstorms will impact portions of Cook, Irwin, Berrien,
eastern Dougherty, Turner, northwestern Lanier, north central
Lowndes, eastern Lee, northeastern Colquitt, Tift, Ben Hill and Worth
Counties through 245 PM EDT...
At 135 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Leslie to near Moody Air Force Base.
Movement was north at 40 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Tifton, Nashville, Adel, Ashburn, Ocilla, Fitzgerald, Sylvester,
Valdosta, Albany, Hahira, Sparks, Enigma, Omega, Ray City, Norman
Park, Lenox, Poulan, Ty Ty, Alapaha and Phillipsburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 200 PM EDT for south central
and southwestern Georgia. A Tornado Watch also remains in effect
until 700 PM EDT for south central and southwestern Georgia.
&&
LAT...LON 3185 8394 3180 8380 3180 8361 3185 8361
3185 8318 3181 8313 3178 8299 3166 8300
3148 8311 3146 8315 3140 8314 3128 8304
3120 8305 3091 8325 3108 8355 3125 8367
3140 8385 3144 8403 3191 8414 3191 8392
TIME...MOT...LOC 1735Z 188DEG 35KT 3191 8415 3101 8325
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
72-BUNKERThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 11:34 PM EDT | Wind Advisory | TAE | Franklin, Gulf | 5 hr |
| Apr 13, 1:51 AM EDT | Special Marine Warning | TAE | 54 min | |
| Apr 13, 5:29 AM EDT | Special Marine Warning | TAE | 46 min | |
| Apr 13, 5:53 AM EDT | Special Marine Warning | TAE | 67 min | |
| Apr 13, 7:08 AM EDT | Special Weather Statement | TAE | Bay | 52 min |
| Apr 13, 7:23 AM EDT | Severe Thunderstorm Warning | TAE | Bay, Washington | 33 min |
| Apr 13, 8:07 AM EDT | Wind Advisory | TAE | Bay, Holmes, Walton, Washington | 6 hr |
| Apr 13, 8:10 AM EDT | Special Marine Warning | TAE | 50 min | |
| Apr 13, 8:26 AM EDT | Special Weather Statement | TAE | Liberty | 49 min |
| Apr 13, 8:38 AM EDT | Tornado Warning | TAE | Franklin, Wakulla | 52 min |
| Apr 13, 9:17 AM EDT | Special Weather Statement | TAE | Liberty | 43 min |
| Apr 13, 9:58 AM EDT | Special Marine Warning | TAE | 62 min | |
| Apr 13, 11:05 AM EDT | Special Marine Warning | TAE | 55 min | |
| Apr 13, 12:04 PM EDT | Special Weather Statement | TAE | Dixie, Taylor | 56 min |
| Apr 13, 12:53 PM EDT | Special Weather Statement | TAE | Gilchrist | 52 min |
| Apr 13, 11:16 AM EDT | Special Weather Statement | TAE | Grady | 29 min |
| Apr 13, 11:39 AM EDT | Special Weather Statement | TAE | Grady, Mitchell | 51 min |
| Apr 13, 12:13 PM EDT | Special Weather Statement | TAE | Thomas | 32 min |
| Apr 13, 12:35 PM EDT | Special Weather Statement | TAE | Dougherty, Mitchell | 40 min |
| Apr 13, 12:45 PM EDT | Severe Thunderstorm Warning | TAE | Baker, Colquitt, Dougherty, Lee, Mitchell, Worth | 45 min |
| Apr 13, 12:47 PM EDT | Special Weather Statement | TAE | Lowndes | 43 min |
| Apr 13, 1:35 PM EDT | Special Weather Statement | TAE | Ben Hill, Berrien, Cook, Irwin, Tift, Turner and 1 more | 70 min |
| Apr 13, 2:50 PM EDT | Special Weather Statement | TAE | Ben Hill | 25 min |
| Apr 13, 6:36 PM EDT | Special Weather Statement | TAE | Lee | 39 min |
Nearby
Small Craft Advisories in Florida, 2023Every small craft advisory in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.